# SDR DALA13004253272

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED BTW FR 68 TO FR 69 AT LEVEL STR 23L IN AFT PAX CABIN.  SSI 534147.   REPLACED PLATE LOCATED BETWEEN FR 68 TO FR 69 AT LEVEL STR 23L IN AFT PAX CABIN IAW SRM A320 51-72-11 AND DWG  D53480019.
